MAUDE Adverse Event Report: ENCORE MEDICAL L.P. FOUNDATION POSTERIOR STABILIZED KNEE; INSERT, POSTERIOR STABILIZED, SERIES 500, SIZE6 13MM CM

ENCORE MEDICAL L.P. FOUNDATION POSTERIOR STABILIZED KNEE; INSERT, POSTERIOR STABILIZED, SERIES 500, SIZE6 13MM CM
Model Number 360-13-506
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - due to worn tibial insert.
 
Additional Manufacturer Narrative
The reason for this revision surgery was reported as worn tibial insert.The actual length of in-vivo for the item listed is unknown as the original surgery date was notprovided or could be established.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.This investigation is limited in scope as only partial information was provided to djo surgical.The revised item was not returned for examination and the item and or lot number was not provided.To adequately investigate this event, the part and or lot number are necessary.If this information is submitted at a future date, this investigation will be re-evaluated.Customer complaint history of the reported item showed no present trends or on-going issues that are needing a review.The root cause of this complaint was reported as worn tibial insert.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.The surgeon performed this revision to remedy the patient's condition.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Additional Manufacturer Narrative
Corrected data: see e.1., e.2., e.3.& g.1.Manufacturer narrative: additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
FOUNDATION POSTERIOR STABILIZED KNEE
Common Device Name
INSERT, POSTERIOR STABILIZED, SERIES 500, SIZE6 13MM CM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx
MDR Report Key10838723
Report Number1644408-2020-01033
Device Sequence Number19560463
Product Code JWH
UDI-Device Identifier00888912116411
UDI-Public(01)00888912116411
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K933539
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number360-13-506
Device Catalogue Number360-13-506
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/14/2020
Supplement Date Received by Manufacturer01/29/2021
03/25/2021
Initial Report FDA Received Date11/13/2020
Supplement Report FDA Received Date02/26/2021
07/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;